# SDR QXEA0001823

- Difficulty date: July 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 34,576 hours, 47,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 84104
- Part serial: 107
- Condition: Malfunctioned
- Location: Cabin
- Part time: 14,446 hours, 19,887 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- AFTER SELECTING GEAR UP, MAIN GEAR DOOR AMBER LIGHT ON AND VISUALLY CONFIRMED LIGHT GEAR DOOR FAILED TO CLOSE.  PERFORMED ALTERNATE GEAR EXTENSION METHOD.  LANDED OK.  REMOVED AND REPLACED PSEU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
